Clinical trials: Antibiotic-associated Diarrhea, open to volunteers
Antibiotic Associated Diarrhea, Upper Respiratory Tract Infection
Effectiveness of Saccharomyces Boulardii in Prevention of Antibiotic Associated Diarrhea
Antibiotic-associated diarrhea (AAD) is a common adverse effect in pediatric patients receiving broad-spectrum antibiotics such as co-amoxiclav for upper respiratory tract infections (URTI).
- Trial name
- NCT07785206
- Testing
- Co-amoxiclav, Saccharomyces boulardii
- Where
- Pakistan
- Volunteers
- 88 people
- Sponsor
- University of Child Health Sciences and Children's Hospital, Lahore
Intestinal Infection, Clostridioides Difficile Infection
Rescue Fecal Microbiota Transplantation for National Refractory Intestinal Infections
A national data registry of patients receiving the rescue fecal microbiota transplantation for the refractory intestinal infections from the China Microbiota Transplantation System was designed to assess the short-term and…
- Conditions
- Intestinal Infection, Clostridioides Difficile Infection, Antibiotic-associated Diarrhea
- Trial name
- NCT03895593
- Testing
- rescue fecal microbiota transplantation
- Where
- China
- Volunteers
- 100 people
- Sponsor
- The Second Hospital of Nanjing Medical University